Translator Disclaimer
November 2013 A Continuous Linear Bijection from $\ell^2$ Onto a Dense Subset of $\ell^2$ Whose Inverse is Everywhere Unboundedly Discontinuous
Sam Creswell
Missouri J. Math. Sci. 25(2): 213-214 (November 2013). DOI: 10.35834/mjms/1384266205

Abstract

In a prior paper [1] we showed that there is a nonlinear, continuous, dense bijection from $\ell^{2}$ onto a subset of $\ell^{2}$ whose inverse is everywhere unboundedly discontinuous. We now show that there is a linear, continuous, dense bijection whose inverse is everywhere unboundedly discontinuous.

Citation

Download Citation

Sam Creswell. "A Continuous Linear Bijection from $\ell^2$ Onto a Dense Subset of $\ell^2$ Whose Inverse is Everywhere Unboundedly Discontinuous." Missouri J. Math. Sci. 25 (2) 213 - 214, November 2013. https://doi.org/10.35834/mjms/1384266205

Information

Published: November 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1294.46021
MathSciNet: MR3161636
Digital Object Identifier: 10.35834/mjms/1384266205

Subjects:
Primary: 42B05
Secondary: 46C05

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.25 • No. 2 • November 2013
Back to Top